MAUDE Adverse Event Report: MORTARA INSTRUMENT ITA. CONTROL 220V W/8 SLOTS; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

MORTARA INSTRUMENT ITA. CONTROL 220V W/8 SLOTS; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SCNODE-DEB-AXXXX
Medical Device Problem Codes Defective Alarm (1014); No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the surveyor central didn't have the alarm active.There was no patient/user injury, medical intervention, symptom, or adverse event reported.This report was filed in our complaint handling system as complaint#: (b)(4).
 
Additional Manufacturer Narrative
The repair is still in process.No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
A baxter technician inspected the device and determined the reported issue was caused by a software issue.The surveyor central station system is intended for monitoring of physiological signs, including cardiac and vital signs, for multiple patients within a medical facility.The system can receive, display and store data from up to a maximum of 64 multi-parameter patient monitors, mobile monitors, and/or telemetry systems.The system can support patient monitoring and telemetry monitoring modes simultaneously.Patient monitors can be surveyor s12 or s19 patient monitoring systems.Ambulatory telemetry transmitter and mobile monitor sources can be surveyor s4 systems.In patient monitoring mode, the patient monitors provide primary monitoring functionality while the surveyor central station system provides continuous secondary monitoring of patients including alarm reception and management, display and storage of parameters and waveforms including full-disclosure, automatic and ondemand generation of various printed reports using a network-attached printer.In telemetry monitoring mode, the surveyor central station provides primary monitoring of patients including display of values and waveforms, alarm generation and management, data storage, patient management and report printing functionality.Patients are monitored through telemetry, when moving in a defined area, of a variable size depending on layout and thickness of walls.In order to guarantee a proper signal transmission in each different situation, an antenna network can be installed according to customer needs.The data and analysis provided by the surveyor central station is reviewed, confirmed, and used by trained medical personnel in the diagnosis of patients with various conditions.The technician updated the software to resolve the issue.Although there was no adverse event associated with this incident, if the alarm were to fail to alert during patient monitoring, it would be likely to cause or contribute to a death or serious injury if this were to recur.
 
Event or Problem Description
The customer reported that the surveyor central didn't have the alarm active.There was no patient/user injury, medical intervention, symptom, or adverse event reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
ITA. CONTROL 220V W/8 SLOTS
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key24372921
Report Number2183461-2026-00002
Device Sequence Number20226833
Product Code MHX
UDI-Device Identifier00732094262582
UDI-Public732094262582
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSCNODE-DEB-AXXXX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown